# SDR BKEA201604101031

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N387HA
- Make and model: Lear 35A
- Aircraft serial: 251
- Aircraft time: 10,610 hours, 7,956 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY PRESSURE CAME ON AFTER TAKE OFF. RESET LEFT, COULD NOT RESET RIGHT AT ANY ALTITUDE.
